MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION RESTORE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC NEUROMODULATION RESTORE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 37022
Medical Device Problem Codes Migration or Expulsion of Device (1395); Therapy Delivered to Incorrect Body Area (1508); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Pain (1994); Therapeutic Effects, Unexpected (2099)
Date of Event 11/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The main component of the system and other applicable components are: product id: 977d260, serial# (b)(4), product type: screening device.
 
Event or Problem Description
A manufacturer representative reported that the day prior to the report the patient had an incontinence episode.After this the patient quickly changed their soiled clothing and pulled tape off of the area where the trial lead was secured to their back.After this they were no longer feeling stimulation in the painful area and they were experiencing belly stimulation.Reprogramming was used to move the stimulation back into the needed area.It was unclear if the trial lead had moved.The patient status was listed as ¿alive ¿ no injury¿ and the issue was considered resolved at the time of the issue.The patient had a history of chronic pain and back surgery.
 
Event or Problem Description
Additional information was received from the manufacturer representative (rep).It was unknown if there was a lead migration.The rep suspected that was what it might have been as the patient was never able to recapture stimulation in the needed area.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESTORE
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6138437
Report Number3007566237-2016-04214
Device Sequence Number1075994
Product Code LGW
UDI-Device Identifier00643169513013
UDI-Public00643169513013
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37022
Device Catalogue Number37022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2016
Supplement Date Received by ManufacturerNot provided
12/06/2016
Initial Report FDA Received Date12/01/2016
Supplement Report FDA Received Date12/21/2016
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR